# SDR SWAA2023062153934

- Difficulty date: May 30, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-360997<[01] TOOL USED: DIGITAL CALIPER P/N:500-197-30;S/N:B20189516; DUE DATE:20/DEC/23;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1998072; CAL DUE DATE: 15-OCT-23;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. IAW 737-700 BOEING SRM 53-30-15-2R-1 REPAIR 1 AND BAC5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
